# SDR ASAA2023100645485

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 6,381 hours, 1,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD # 31-005-00 FOUND ACTIVE MAINTENANCE MESSAGE 21-55341 FOR IASC-R (AIR COND) HAS AN AIR/GND DISCRETE INPUT ERROR. GROUNDED - YES. PERFORMED IFIM TASK 21-51-00-810-835, PERFORMED IBIT FOR RH AIR CONDITION SYSTEM TEST. TEST PASSED. CLEARED MAINTENANCE MESSAGE AND LATCHED MESSAGE.
